Re: [IP] Actmel
I was curious what this is so I did a search on the internet. Is this drug
called "Actonel" instead of Actmel? If it is, the only thing I found out
about it on their webpage < http://www.actonel.com/index.jsp > was this:
"Important Safety Information:
You should not take Actonel if you are allergic to any of the ingredients,
if you have low blood calcium (hypocalcemia), have kidneys that work poorly,
or cannot stand or sit upright for 30 minutes.
Stop taking Actonel and tell your doctor right away if you experience
difficult or painful swallowing, chest pain, or severe or continuing
heartburn, as these may be signs of serious upper digestive problems. Follow
dosing instructions carefully to lower the chance of these events occurring.
Side effects may include stomach pain, upset stomach, or back, muscle, bone
or joint pain, sometimes severe. Tell all your health care providers,
including your dentist, about all the medicines that you take. Contact your
doctor for medical advice about side effects, or if you have questions about
Maybe someone else knows more about this in relation to diabetes but hope
your kidneys are working okay and that you don't have low blood calcium!
Subject: [IP] Actmel
> Hi, has anyone had any side effects from taking Actmel? I hope I wrote
> down right in my calender. It's a medication to increase the bone density
> similar to Boniva. I took a once a month pill on 6-6-08 and have been
> than a rocket since that time. Each day it gets a little worse. My BG
> to rise and I'm not eating. I have increased my basil by 50% and have yet
> to eat
> at all today. Every joint in my body feels like it's going break off. I
> been able to get my BG under 400 for the first time today after taking
> insulin in a 8 hr period than I would normally take in an entire day. I
> appreciate any suggestions you might have.
for HELP or to subscribe/unsubscribe/change list versions,